×

zbMATH — the first resource for mathematics

Stability analysis in a first-order complex differential equations with delay. (English) Zbl 1067.34082
The authors investigate a kind of first-order complex differential equations with delay. Via analyzing the distribution of the roots of the characteristic equation, the bifurcation diagram in the parameter plane is drawn.

MSC:
34K20 Stability theory of functional-differential equations
34K18 Bifurcation theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R.; Cooke, K.L., Differential-difference equations, (1963), Academic Press New York · Zbl 0118.08201
[2] Cahlon, B.; Schmidt, D., On stability of a first-order complex delay differential equation, Nonlinear anal. real world appl., 3, 413-429, (2002) · Zbl 1010.34073
[3] Cooke, K.L., An epidemic equation with immigration, Math. biosci., 29, 135-158, (1976) · Zbl 0335.92016
[4] Dieudonn√©, J., Foundations of modern analysis, (1960), Academic Press New York · Zbl 0100.04201
[5] El’sgol’ts, L.E.; Norkin, S.B., Introduction to the theory and application of differential equations with deviating arguments, (1973), Academic Press New York, London · Zbl 0287.34073
[6] Kuang, Y., Delay differential equations with applications in population dynamics, (1993), Academic Press San Diego, CA · Zbl 0777.34002
[7] Pontryagin, L.S., On the zero of some transcendental function, Izv. akad. nouk. SSSR, ser. mat., 6, 115-134, (1942), (The English translation is given in Amer. Math. Soc. Transl. Ser. 2 1 (1955) 95-110) · Zbl 0063.06306
[8] S. Ruan, J. Wei, On the zeros of transcendental functions with applications to stability of delayed differential equations with two delays, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math Anal. 10 (2003) 863-874. · Zbl 1068.34072
[9] Torelli, L.; Verminglio, R., On stability of continuous quadrature rules for differential equations with several constant delays, IMA J. numer. anal., 13, 291-302, (1993) · Zbl 0771.65053
[10] Van Der Houwen, P.J.; Sommeijer, B.P., Stability in linear multistep methods for pure delay equations, J. comput. appl. math., 10, 55-63, (1984) · Zbl 0539.65052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.